Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Spherical classes and the algebraic transfer

Author: Nguyen H. V. Hu'ng
Journal: Trans. Amer. Math. Soc. 349 (1997), 3893-3910
MSC (1991): Primary 55P47, 55Q45, 55S10, 55T15
Erratum: Trans. Amer. Math. Soc. 355 (2003), 3841-3842.
MathSciNet review: 1433119
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 55P47, 55Q45, 55S10, 55T15

Retrieve articles in all journals with MSC (1991): 55P47, 55Q45, 55S10, 55T15

Additional Information

Nguyen H. V. Hu'ng
Affiliation: Centre de Recerca Matemàtica, Institut d’Estudis Catalans, Apartat 50, E–08193 Bellaterra, Barcelona, España
Address at time of publication: Department of Mathematics, University of Hanoi, 90 Nguy\eex n Trãi Street, Hanoi, Vietnam

PII: S 0002-9947(97)01991-0
Keywords: Spherical classes, loop spaces, Adams spectral sequences, Steenrod algebra, invariant theory, Dickson algebra, algebraic transfer
Received by editor(s): April 7, 1995
Additional Notes: The research was supported in part by the DGU through the CRM (Barcelona).

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia